Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 276, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 13, 2012, 8:04 PM CDT for 6 counties in Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2012, 8:04 PM CDT (01:04 UTC)
- Expired
- Oct 13, 2012, 9:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 5:57 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2092 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 16.9
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS54 KTSA 140104
SVRTSA
OKC061-077-091-101-121-135-140200-
/O.NEW.KTSA.SV.W.0276.121014T0104Z-121014T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT SAT OCT 13 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
NORTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 900 PM CDT
* AT 758 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF CHECOTAH TO 14 MILES WEST OF
QUINTON TO 24 MILES WEST OF ROBBERS CAVE STATE PARK...MOVING
NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHECOTAH...ENTERPRISE...WARNER...QUINTON...PORUM...ROBBERS CAVE
STATE PARK...BRIARTOWN...WHITEFIELD...GREENLEAF STATE PARK...
WEBBERS FALLS...KINTA...GORE...STIGLER AND LEQUIRE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 264 AND 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3486 9556 3517 9551 3547 9554 3565 9513
3564 9512 3506 9507
TIME...MOT...LOC 0103Z 239DEG 45KT 3539 9555 3514 9555
3495 9567
$$2 follow-up statements
701
WWUS54 KTSA 140132
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT SAT OCT 13 2012
OKC061-077-091-101-121-135-140200-
/O.CON.KTSA.SV.W.0276.000000T0000Z-121014T0200Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
LATIMER OK-
832 PM CDT SAT OCT 13 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTHWESTERN LATIMER...NORTHWESTERN SEQUOYAH...NORTHEASTERN
PITTSBURG...SOUTHEASTERN MUSKOGEE...NORTHEASTERN MCINTOSH AND WESTERN
HASKELL COUNTIES...
AT 826 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GREENLEAF STATE PARK TO BRIARTOWN TO 8 MILES SOUTH OF
FEATHERSTON...MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS OF 60 TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GORE...
KINTA...STIGLER AND LEQUIRE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 272 AND 287.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3502 9549 3524 9551 3555 9535 3565 9513
3563 9512 3506 9507
TIME...MOT...LOC 0132Z 239DEG 48KT 3562 9514 3537 9514
3501 9535
$$254
WWUS54 KTSA 140156
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT SAT OCT 13 2012
OKC061-077-091-101-121-135-140206-
/O.EXP.KTSA.SV.W.0276.000000T0000Z-121014T0200Z/
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
LATIMER OK-
856 PM CDT SAT OCT 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LATIMER...
NORTHWESTERN SEQUOYAH...NORTHEASTERN PITTSBURG...SOUTHEASTERN
MUSKOGEE...NORTHEASTERN MCINTOSH AND WESTERN HASKELL COUNTIES EXPIRES
AT 900 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
ANOTHER SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR LATIMER AND
PITTSBURG COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3502 9549 3524 9551 3555 9535 3565 9513
3563 9512 3506 9507
TIME...MOT...LOC 0156Z 239DEG 48KT 3578 9480 3553 9480
3517 9501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 6:36 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Oct 13, 6:36 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT SAT OCT 13 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT ALL TAF SITES THIS EVENING
WITH MVFR TO IFR CONDITIONS IN STORMS. CONDITIONS WILL IMPROVE
RAPIDLY TO VFR AT ALL SITES BY 06Z AND WILL REMAIN VFR FOR THE
REST OF THE FORECAST PERIOD.
&&
.PREV DISCUSSION... /ISSUED 357 PM CDT SAT OCT 13 2012/
DISCUSSION...
LARGE H5 TROF WILL SWING THROUGH THE AREA TONIGHT. CAPES OVER 1500
AND WINDS ALOFT INDICATE SEVERE CONVECTION POSSIBLE. PRIMARY
THREAT WILL BE WIND AND LARGE HAIL...BUT HELICITY VALUES THROUGH
THE PERIOD INDICATE THAT TORNADOES WILL ALSO BE POSSIBLE. EVEN
THOUGH STORM MOTION WILL BE AROUND 40 MPH...THERE WILL BE AT LEAST
A POSSIBILITY OF TRAINING ECHOES. GIVEN THE GOOD MOISTURE AND
STRONG LIFT...FEEL THERE WILL BE A CHANCE OF FLASH FLOODING AS
SOME AREAS COULD RECEIVE 2 OR MORE INCHES OF RAIN IN A VERY SHORT
PERIOD. FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM SUNDAY.
THE FRONT AND TROF MOVE THROUGH QUICKLY AND PRECIPITATION SHOULD
START ENDING FROM THE WEST AFTER MIDNIGHT. EXPECT ALL RAIN TO END
BY 7 AM SUNDAY.
COOL WEATHER ONLY LASTS BRIEFLY. ANOTHER H5 TROF COMES OVER THE
ROCKIES MONDAY NIGHT...BRINGING BACK SOUTHERLY WINDS TO THE AREA.
MODELS SHOW A STRONG FRONT MOVING THROUGH CENTRAL PLAINS ON
WEDNESDAY AND A CHANCE OF THUNDERSTORMS WITH THAT. THIS WILL ALSO
EXIT QUICKLY WITH CLEARING AND DRY WEATHER FOR THE END OF THE
WEEK.
STAYED PRETTY CLOSE TO THE GFS IN THE EXTENDED...BUT BLENDED SOME
WITH THE ECMWF. MADE ONLY MINOR ADJUSTMENTS TO THE MEX MOS...AS IT
WAS PRETTY CLOSE WITH THE ECMWF MOS. ECMWF A LITTLE COOLER.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...05Hazardous weather outlook, Oct 13, 5:14 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 PM CDT SAT OCT 13 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 514 PM CDT SAT OCT 13 2012 ...SEVERE WEATHER OUTBREAK IS LIKELY THROUGH EARLY TOMORROW MORNING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND OVERNIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A STRONG UPPER LEVEL SYSTEM IS CURRENTLY TRAVERSING THE SOUTHERN PLAINS. AN ASSOCIATED DRY LINE... FOLLOWED BY A PACIFIC TYPE COLD FRONT WILL CONTINUE TO MOVE EASTWARD ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. STRONG TO SEVERE STORMS HAVE DEVELOPED EAST OF THE DRY LINE IN VERY MOIST AND UNSTABLE AIR ACROSS WESTERN AND CENTRAL OKLAHOMA... AND THIS ACTIVITY WILL MOVE INTO EASTERN OKLAHOMA SHORTLY. THESE STORMS WILL LIKELY PRODUCE LARGE HAIL... DAMAGING WINDS... AND VERY HEAVY RAINFALL. WITH STRONG DEEP LAYER SHEAR AND CURVED HODOGRAPHS... ISOLATED TORNADOES WILL ALSO BE QUITE POSSIBLE. THE TORNADIC THREAT WILL DEPEND UPON HOW THE SYSTEM EVOLVES OVER THE NEXT FEW HOURS AS IT MOVE INTO THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THROUGH TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... A FAST MOVING UPPER TROUGH WILL DIG INTO THE CENTRAL PLAINS BY MID WEEK WITH THUNDERSTORM CHANCES INCREASING AS A COLD FRONT SWEEPS THROUGH THE AREA. AT THIS TIME LOW LEVEL MOISTURE AND INSTABILITY APPEARS LIMITED AHEAD OF SYSTEM. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Oct 13, 5:12 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT SAT OCT 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST 2 S WYNONA 36.52N 96.33W
10/13/2012 M70 MPH OSAGE OK MESONET
&&
JBMLocal storm report, Oct 13, 6:42 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SAT OCT 13 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM TSTM WND GST 7 E CENTRAILIA 36.80N 95.21W
10/13/2012 M72 MPH CRAIG OK MESONET
&&
JBMSpecial weather statement, Oct 13, 7:07 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT SAT OCT 13 2012
OKZ060-061-067-140030-
ROGERS OK-TULSA OK-WAGONER OK-
707 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
ROGERS...EASTERN TULSA AND NORTHWESTERN WAGONER
AT 707 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF OWASSO TO 3 MILES EAST OF
GLENPOOL...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...INOLA...
CATOOSA...VERDIGRIS...TIAWAH...FOYIL...BUSHYHEAD...BIXBY...JENKS...
OWASSO...GLENPOOL...BROKEN ARROW AND ONETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9544 3585 9602 3614 9603 3660 9545
TIME...MOT...LOC 0007Z 228DEG 37KT 3632 9576 3598 9594Special weather statement, Oct 13, 7:13 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SAT OCT 13 2012
OKZ057-061-062-140045-
CRAIG OK-MAYES OK-ROGERS OK-
713 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...NORTHERN MAYES AND NORTHEASTERN ROGERS
AT 712 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WERE CENTERED 8
MILES SOUTHWEST OF ADAIR...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...VINITA...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SP AVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
A TORNADO WATCH IS IN EFFECT FOR THIS AREA UNTIL MIDNIGHT.
LAT...LON 3667 9501 3636 9500 3630 9542 3658 9543
TIME...MOT...LOC 0012Z 244DEG 44KT 3639 9534Special weather statement, Oct 13, 7:31 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SAT OCT 13 2012
OKZ057-058-063-140115-
CRAIG OK-DELAWARE OK-OTTAWA OK-
731 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG...NORTHERN DELAWARE AND SOUTHERN OTTAWA
AT 730 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF TIFF CITY TO 2 MILES NORTH OF
CLEORA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...ZENA...CLEORA...GROVE...
BERNICE...FAIRLAND...WYANDOTTE...KETCHUM...TIFF CITY...BERNICE STATE
PARK AND HONEY CREEK STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3650 9461 3644 9500 3651 9500 3651 9503
3666 9504 3686 9461
TIME...MOT...LOC 0030Z 253DEG 15KT 3675 9461 3661 9496Special weather statement, Oct 13, 7:47 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT SAT OCT 13 2012
OKZ061-062-067-068-070-140115-
CHEROKEE OK-MAYES OK-MUSKOGEE OK-ROGERS OK-WAGONER OK-
747 PM CDT SAT OCT 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS AND WAGONER
AT 747 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JAMESVILLE...
MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...INOLA...WAGONER...CHOSKA...TULLAHASSEE...
PORTER...REDBIRD...MAZIE...JAMESVILLE...TAFT AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3620 9551 3599 9515 3563 9564 3576 9575
TIME...MOT...LOC 0047Z 220DEG 44KT 3577 9558The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 7:07 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 23 min |
| Oct 13, 7:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Oct 13, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 55 min |
| Oct 13, 7:31 PM CDT | Special Weather Statement | TSA | Ottawa | 44 min |
| Oct 13, 7:47 PM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Oct 13, 8:20 PM CDT | Special Weather Statement | TSA | Cherokee | 25 min |
| Oct 13, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 63 min |
| Oct 13, 8:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Oct 13, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, Muskogee and 2 more | 53 min |
| Oct 13, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 38 min |
| Oct 13, 9:01 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Sequoyah | 59 min |
| Oct 13, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 42 min |
| Oct 13, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 67 min |
| Oct 13, 9:35 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 40 min |
| Oct 13, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 62 min |
| Oct 13, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 43 min |
| Oct 13, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 32 min |
| Oct 13, 9:56 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| Oct 13, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 56 min |
| Oct 13, 10:28 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, LeFlore, Pushmataha | 45 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.